Alert archive / Alabama / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 32, NWS Mobile, AL

April 6, 2014Butler County, Crenshaw County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Apr 6, 2014, 7:16 PM CDT for Butler County, Crenshaw County, Alabama. It was in force for 74 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 6, 2014, 7:16 PM CDT (00:16 UTC)
Expired
Apr 6, 2014, 8:30 PM CDT
In force
74 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

Counties Butler County, AL, Crenshaw County, AL

The radar

The Maxwell AFB radar (KMXX), 100 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 6, 6:56 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 0.3 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2014-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2014-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 135 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
630 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
634 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

824 
WUUS54 KMOB 070016
SVRMOB
ALC013-041-070130-
/O.NEW.KMOB.SV.W.0032.140407T0016Z-140407T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
716 PM CDT SUN APR 6 2014

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BUTLER COUNTY IN SOUTH CENTRAL ALABAMA...
  NORTH CENTRAL CRENSHAW COUNTY IN SOUTH CENTRAL ALABAMA...

* UNTIL 830 PM CDT

* AT 709 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER
  SIZE HAIL AND DAMAGING WINDS OVER 60 MPH WAS LOCATED 14 MILES WEST
  OF GREENVILLE...OR 10 MILES SOUTHEAST OF PINE APPLE...AND MOVING
  NORTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  I65 AND AL 185...     I65 AND AL 10...

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 126 AND 139.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY MORNING FOR
SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

&&

LAT...LON 3171 8680 3181 8691 3189 8690 3197 8681
      3197 8644 3197 8641 3205 8640 3206 8630
      3205 8630 3204 8630
TIME...MOT...LOC 0016Z 226DEG 34KT 3185 8679

$$
3 follow-up statements
890 
WWUS54 KMOB 070043
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
743 PM CDT SUN APR 6 2014

ALC013-041-070130-
/O.CON.KMOB.SV.W.0032.000000T0000Z-140407T0130Z/
BUTLER AL-CRENSHAW AL-
743 PM CDT SUN APR 6 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTH CENTRAL CRENSHAW AND NORTHEASTERN BUTLER COUNTIES...

AT 741 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND DAMAGING WINDS OVER 60 MPH WAS LOCATED 9 MILES
NORTHEAST OF GREENVILLE...OR 6 MILES SOUTHEAST OF FORT DEPOSIT...
MOVING NORTHEAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
  I65 AND AL 185...

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 130 AND 139.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY MORNING FOR
SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

&&

LAT...LON 3182 8664 3187 8666 3197 8660 3197 8641
      3205 8640 3206 8630 3204 8630
TIME...MOT...LOC 0043Z 235DEG 43KT 3193 8649

$$
536 
WWUS54 KMOB 070056
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
756 PM CDT SUN APR 6 2014

ALC013-070106-
/O.CAN.KMOB.SV.W.0032.000000T0000Z-140407T0130Z/
BUTLER AL-
756 PM CDT SUN APR 6 2014

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR
NORTHEASTERN BUTLER COUNTY...

AT 755 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR NORTHEASTERN 
BUTLER COUNTY HAS MOVED OUT OF THE COUNTY...THUS THE SEVERE 
THUNDERSTORM WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY MORNING FOR
SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

LAT...LON 3196 8643 3197 8643 3197 8641 3205 8640
      3206 8630 3204 8630
TIME...MOT...LOC 0056Z 243DEG 40KT 3197 8631

$$

ALC041-070130-
/O.CON.KMOB.SV.W.0032.000000T0000Z-140407T0130Z/
CRENSHAW AL-
756 PM CDT SUN APR 6 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTH CENTRAL CRENSHAW COUNTY...

AT 755 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND DAMAGING WINDS OVER 60 MPH WAS LOCATED 17 MILES NORTH
OF LUVERNE...OR 10 MILES NORTHWEST OF PETREY...MOVING NORTHEAST AT 45
MPH.

LOCATIONS IMPACTED INCLUDE...
  RURAL NORTH CENTRAL CRENSHAW COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY MORNING FOR
SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

&&

LAT...LON 3196 8643 3197 8643 3197 8641 3205 8640
      3206 8630 3204 8630
TIME...MOT...LOC 0056Z 243DEG 40KT 3197 8631

$$
143 
WWUS54 KMOB 070111
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
811 PM CDT SUN APR 6 2014

ALC041-070120-
/O.CAN.KMOB.SV.W.0032.000000T0000Z-140407T0130Z/
CRENSHAW AL-
811 PM CDT SUN APR 6 2014

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR NORTH
CENTRAL CRENSHAW COUNTY...

AT 808 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR NORTH CENTRAL
CRENSHAW COUNTY HAS MOVED OUT OF THE COUNTY...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY MORNING FOR
SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

LAT...LON 3196 8643 3197 8643 3197 8641 3205 8640
      3206 8630 3204 8630
TIME...MOT...LOC 0110Z 243DEG 40KT 3204 8615

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 6, 4:00 PM CDT, 3 hours 16 minutes earlier.

Area forecast discussion, Apr 6, 4:00 PM CDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
400 PM CDT SUN APR 6 2014

.SHORT TERM (TONIGHT AND MONDAY)...A RAIN-COOLED BOUNDARY LAYER
ACROSS THE FORECAST AREA COURTESY OF LAST NIGHTS/TODAYS RAIN SHOWERS
AND THUNDERSTORMS HAS PUSH THE SURFACE FRONT FURTHER SOUTHWARD OVER
THE GULF OF MEXICO. THIS SURFACE FRONT HOWEVER IS STILL EXPECTED TO
RETURN NORTHWARD AS A WARM FRONT ACROSS THE FORECAST AREA THIS
EVENING AS AN AREA OF SURFACE LOW PRESSURE BEGINS TO LIFT FROM THE
UPPER TEXAS COAST NORTHEAST TOWARD NORTHERN LOUISIANA. THIS WILL
EVENTUALLY PLACE OUR FORECAST AREA WELL WITHIN THE WARM SECTOR WITH
SURFACE DEWPOINTS IN THE MID/UPPER 60S ACROSS THE REGION. A
STRENGTHENING LOW LEVEL JET...WITH 925 MB WINDS INCREASING TO 35-45
KNOTS AND 40-50 KNOTS AT 850 MB WILL INCREASE THE 0-1 KM STORM
RELATIVE HELICITY VALUES TO BETWEEN 200-300 M2/S2...AND 0-3 KM STORM
RELATIVE HELICITY VALUES TO BETWEEN 350-450 M2/S2.

MIXED LAYER CAPES WILL INCREASE TO 500 TO 1000 J/KG OVERNIGHT ACROSS
THE ENTIRE FORECAST AREA...AND MAY INCREASE AS HIGH AS 1500 J/KG
ALONG AND EAST OF I-65 MONDAY MORNING AFTER SUNRISE. THE INCREASING
INSTABILITY/STRONG SHEAR WILL RESULT IN THE POTENTIAL DEVELOPMENT OF
SUPERCELLS WITH STRONG ROTATION ACROSS OUR FORECAST TONIGHT AND
MONDAY MORNING AS THE SURFACE LOW LIFTS NORTHEASTWARD TOWARD THE
OHIO RIVER VALLEY. THE LATEST SPC SWODY1 STILL HAS SOUTHEAST MS AND
PORTIONS OF OUR SOUTHWEST AL COUNTIES IN A TEN PERCENT HATCHED AREA
FOR A SIGNIFICANT TORNADO AND WILL NEED TO MONITOR THIS REGION
CLOSELY TONIGHT. POTENTIAL REMAINS FOR MEDIUM TRACKED EF1-EF2
TORNADOES AND STRAIGHT-LINED DAMAGING WIND GUSTS OVERNIGHT. HAIL UP
TO QUARTER SIZE IS ALSO POSSIBLE. THE CONVECTION MAY BECOME
ORGANIZED INTO A LINEAR COMPLEX LATE TONIGHT AND GRADUALLY MOVE
EASTWARD TOWARD THE I-65 CORRIDOR AROUND SUNRISE MONDAY MORNING. AN
ONGOING SEVERE THREAT WITH DAMAGING WINDS...HAIL...AND A FEW
TORNADOES WILL CONTINUE AFTER MIDNIGHT FOR ALL AREAS...AND EAST OF
I-65 MONDAY MORNING.

FLASH FLOOD POTENTIAL ALSO CONTINUES THROUGH TONIGHT AS PRECIPITABLE
WATER VALUES INCREASE TO 1.6 TO 1.8 IN...WELL ABOVE CLIMATOLOGICAL
NORMS. WIDESPREAD RAINFALL ACCUMULATIONS OF 1 TO 2 INCHES WITH
LOCALLY HIGHER AMOUNTS UP TO 4 INCHES ARE POSSIBLE. THIS IS IN
ADDITION TO THE RAINFALL THAT HAS ALREADY OCCURRED...ESPECIALLY
NORTH OF A LINE FROM HATTIESBURG MISSISSIPPI TO TROY ALABAMA WHERE 2
TO 4 INCHES HAD FALLEN.

LOWS TONIGHT WILL RANGE FROM 63 TO 68 DEGREES. HIGH TEMPERATURES ON
MONDAY WILL REACH THE MID/UPPER 70S. /22

&&

.LONG TERM (TUESDAY THROUGH SUNDAY)...A SHORTWAVE WILL DROP INTO THE
BASE OF THE LONGWAVE TROUGH OVER THE EASTERN STATES ON TUESDAY INTO
TUESDAY NIGHT. THIS WILL LEAD TO THE DEVELOPMENT OF SHOWERS AND
POSSIBLY A THUNDERSTORM OR TWO ALONG WITH BELOW NORMAL TEMPS.
THE UPPER TROUGH MOVES EAST ON WEDNESDAY RESULTING IN NORTHWEST
UPPER FLOW AND BUILDING SURFACE HIGH PRESSURE. AS A
RESULT...WEDNESDAY WITH FEATURE CLEAR SKIES BUT TEMPS THAT REMAIN
BELOW NORMAL. DRY CONDITIONS WILL CONTINUE THROUGH THE END OF THE
WEEK WITH TEMPS MODERATING AS HIGH PRESSURE MOVES EAST OF THE
REGION. TEMPS WILL RETURN TO ABOVE NORMAL LEVELS BY THE END OF THE
WEEK AS HUMIDITY LEVELS INCREASE. A SMALL CHANCE OF RAIN RETURNS
LATE IN THE PERIOD. /13

&&

.AVIATION [06.18Z KMOB/KBFM AND KPNS TAF ISSUANCE]...MVFR TO
MARGINAL IFR CIGS AROUND 1000 FEET ARE EXPECTED TO PERSIST ACROSS
THE LOCAL TERMINALS THROUGH THIS AFTERNOON AS A FRONTAL BOUNDARY
REMAINS STALLED OFFSHORE. RAIN IS EXPECTED TO INCREASE IN COVERAGE
ALONG THE COAST LATER THIS AFTERNOON...WITH CONTINUED POTENTIAL FOR
RAIN SHOWERS THROUGHOUT THE NIGHT. THUNDERSTORMS ARE EXPECTED TO
BEGIN IMPACTING THE TAF SITES AFTER 07.04Z...WITH A POTENTIAL FOR
SOME OF THE STORMS TO BECOME SEVERE ALONG WITH PERIODS OF HEAVY RAIN
AND REDUCTIONS TO VISIBILITY. /22

&&

.MARINE...A STALLED FRONTAL BOUNDARY OVER THE ADJACENT GULF WATERS
WILL MOVE NORTHWARD AS A WARM FRONT THROUGH TONIGHT AS A SURFACE LOW
TRACKS NORTHEAST FROM EAST TEXAS TOWARD THE MID MISSISSIPPI RIVER
VALLEY. SOUTHERLY WINDS AND SEAS WILL BUILD LATE TODAY THROUGH EARLY
MONDAY AFTERNOON. SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS...SOME POSSIBLY STRONG TO SEVERE...WILL ALSO DEVELOP
AHEAD OF THIS SYSTEM WITH THIS BEST COVERAGE OCCURRING TONIGHT
THROUGH MONDAY MORNING. A STRONG COLD FRONT WILL FOLLOW IN THE WAKE
OF THE LOW LEADING TO A STRONG OFFSHORE FLOW TUESDAY THROUGH EARLY
WEDNESDAY.
/22

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      67  78  52  69  46 / 100  90  10  50  05
PENSACOLA   67  75  55  68  48 /  90 100  30  50  10
DESTIN      66  73  57  67  53 /  70 100  50  40  20
EVERGREEN   65  79  48  67  44 / 100 100  10  50  20
WAYNESBORO  63  74  47  64  41 / 100  60  10  50  10
CAMDEN      64  77  46  66  43 / 100  90  10  50  20
CRESTVIEW   66  78  52  71  46 /  90 100  40  50  20

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH UNTIL NOON MONDAY FOR THE FOLLOWING ZONES:
     BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
     CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
     MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...
     WILCOX...

     HIGH RIP CURRENT RISK FROM 7 PM SUNDAY TO MIDNIGHT TUESDAY FOR
     THE FOLLOWING ZONES: LOWER BALDWIN...LOWER MOBILE...

FL...FLASH FLOOD WATCH UNTIL NOON MONDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
     INLAND ESCAMBIA...INLAND OKALOOSA...INLAND SANTA ROSA...

     HIGH RIP CURRENT RISK FROM 7 PM SUNDAY TO MIDNIGHT TUESDAY FOR
     THE FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...

MS...FLASH FLOOD WATCH UNTIL NOON MONDAY FOR THE FOLLOWING ZONES:
     GEORGE...GREENE...PERRY...STONE...WAYNE...

GM...SMALL CRAFT ADVISORY FROM 7 PM SUNDAY TO NOON MONDAY FOR THE
     FOLLOWING ZONES: CHOCTAWHATCHEE BAY...MISSISSIPPI SOUND...
     NORTHERN MOBILE BAY...PENSACOLA BAY SYSTEM...PERDIDO BAY...
     SOUTHERN MOBILE BAY...

     SMALL CRAFT ADVISORY FROM 7 PM SUNDAY TO 4 PM MONDAY FOR THE
     FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL
     OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA
     MS OUT 20 NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20
     TO 60 NM...WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM
     20 TO 60 NM...

&&
Hazardous weather outlook, Apr 6, 7:07 AM CDT, 12 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
707 AM CDT SUN APR 6 2014

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-071215-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
707 AM CDT SUN APR 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

THE RISK OF RIP CURRENTS WILL INCREASE TO HIGH ALONG THE BEACHES OF
ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE THIS EVENING THROUGH
LATE TONIGHT.

NUMEROUS TO WIDESPREAD SHOWERS AND THUNDERSTORMS WILL SPREAD ACROSS
THE REGION THROUGH TONIGHT. HEAVY RAINFALL WILL IMPACT MUCH OF THE
AREA...WITH STORM TOTAL RAINFALL AMOUNTS BETWEEN 2 AND 4 INCHES AND
SOME LOCATIONS POTENTIALLY RECEIVING 6 INCHES OR MORE. THIS HEAVY
RAIN EVENT WILL BRING AN INCREASED POTENTIAL FOR FLASH FLOODING...AND
A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY MORNING. THE
HEAVY RAIN WILL ALSO LEAD TO SIGNIFICANT RISES ALONG MANY AREA
RIVERS.

THE THREAT FOR SEVERE WEATHER WILL INCREASE ACROSS OUR AREA THIS
EVENING AND CONTINUE THROUGH LATE TONIGHT AS LOW PRESSURE LIFTS
NORTHEASTWARD TOWARD THE MISSISSIPPI VALLEY REGION. A SQUALL LINE IS
EXPECTED TO DEVELOP AND MOVE FROM WEST TO EAST ACROSS THE AREA LATE
TONIGHT INTO EARLY MONDAY MORNING. THIS LINE OF STORMS WILL BRING A
THREAT FOR DAMAGING WINDS...HAIL AND EMBEDDED TORNADOES. PRIOR TO THE
ARRIVAL OF THE SQUALL LINE...ISOLATED TO SCATTERED SUPERCELL
THUNDERSTORMS MAY DEVELOP THIS EVENING THROUGH LATE TONIGHT...WHICH
WILL ALSO BE CAPABLE OF PRODUCING DAMAGING WINDS...LARGE HAIL...AND
ISOLATED TORNADOES. AN ISOLATED STRONG TORNADO WILL BE POSSIBLE
ACROSS SOUTHEAST MISSISSIPPI AND ADJACENT SOUTHWEST ALABAMA THIS
EVENING AND TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A HIGH RISK OF RIP CURRENTS WILL CONTINUE ALONG THE AREA BEACHES
MONDAY. THERE IS ALSO POTENTIAL FOR HIGH SURF ALONG THE BEACHES
THROUGH THE DAY.

NUMEROUS TO WIDESPREAD SHOWERS AND THUNDERSTORMS WILL SPREAD ACROSS
THE REGION THROUGH MONDAY. HEAVY RAINFALL IS EXPECTED TO IMPACT MUCH
OF THE AREA THROUGH MONDAY MORNING...LEADING TO A CONTINUED POTENTIAL
FOR FLASH FLOODING. FLOODING ALONG AREA RIVERS WILL ALSO REMAIN
POSSIBLE.

THE THREAT FOR SEVERE WEATHER WILL CONTINUE THROUGH MONDAY MORNING AS
THE LINE OF THUNDERSTORMS CONTINUES TO PUSH EASTWARD ACROSS THE
REGION. DAMAGING WINDS AND ISOLATED TORNADOES WILL REMAIN POSSIBLE
PRIMARILY EAST OF INTERSTATE 65 MONDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS
MAY BE REQUESTED LATER TODAY THROUGH MONDAY MORNING.

GMZ630>635-650-655-670-675-071215-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
707 AM CDT SUN APR 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

ONSHORE FLOW WILL STRENGTHEN THIS EVENING THROUGH LATE TONIGHT OVER
THE OFFSHORE WATERS. THE INCREASING WIND SPEEDS AND BUILDING SEAS
WILL LIKELY RESULT IN HAZARDOUS CONDITIONS FOR SMALL CRAFT. STRONG TO
SEVERE STORMS WILL ALSO BE POSSIBLE TONIGHT INTO EARLY MONDAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

STRONG OFFSHORE FLOW RETURNS LATE MONDAY THROUGH EARLY WEDNESDAY IN
THE WAKE OF A PASSING COLD FRONT...WHICH WILL LIKELY LEAD TO
CONTINUED HAZARDOUS CONDITIONS FOR SMALL CRAFT.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 7:36 PM CDTSevere Thunderstorm WarningMOBButler, Crenshaw24 min
Apr 6, 8:01 PM CDTSevere Thunderstorm WarningMOBCrenshaw14 min
Apr 6, 11:30 PM CDTAreal Flood WarningMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 3 more12 hr
Apr 7, 3:22 AM CDTTornado WarningMOBClarke, Washington38 min
Apr 7, 3:50 AM CDTFlash Flood WarningMOBChoctaw, Clarke, Conecuh, Monroe, Washington, Wilcox4 hr
Apr 7, 3:50 AM CDTTornado WarningMOBMonroe, Wilcox40 min
Apr 7, 4:41 AM CDTTornado WarningMOBBaldwin, Clarke, Mobile, Monroe49 min
Apr 7, 4:58 AM CDTSevere Thunderstorm WarningMOBButler62 min
Apr 7, 5:23 AM CDTSevere Thunderstorm WarningMOBMobile52 min
Apr 7, 5:41 AM CDTAreal Flood AdvisoryMOBBaldwin, Clarke, Mobile, Washington2 hr
Apr 7, 6:08 AM CDTFlash Flood WarningMOBBaldwin, Clarke, Mobile, Washington112 min
Apr 7, 6:10 AM CDTTornado WarningMOBButler, Conecuh, Monroe50 min
Apr 7, 6:16 AM CDTSevere Thunderstorm WarningMOBBaldwin, Conecuh, Escambia, Monroe44 min
Apr 7, 6:23 AM CDTSpecial Marine WarningMOB97 min
Apr 7, 6:30 AM CDTFlash Flood WarningMOBBaldwin, Clarke, Conecuh, Escambia, Monroe2 hr
Apr 7, 6:43 AM CDTSevere Thunderstorm WarningMOBButler, Conecuh, Covington, Crenshaw, Escambia, Monroe47 min
Apr 7, 6:49 AM CDTSevere Thunderstorm WarningMOBBaldwin, Escambia56 min
Apr 7, 7:36 AM CDTSpecial Marine WarningMOB84 min
Apr 7, 8:04 AM CDTAreal Flood AdvisoryMOBBaldwin, Escambia, Mobile116 min
Apr 7, 8:20 AM CDTSevere Thunderstorm WarningMOBCovington, Escambia55 min
Apr 7, 8:28 AM CDTAreal Flood AdvisoryMOBBaldwin, Covington, Crenshaw, Escambia2 hr
Apr 7, 8:35 AM CDTSpecial Marine WarningMOB55 min
Apr 7, 8:40 AM CDTSevere Thunderstorm WarningMOBCovington65 min
Apr 7, 8:56 AM CDTSpecial Marine WarningMOB94 min
Apr 7, 9:29 AM CDTSpecial Marine WarningMOB91 min
Apr 7, 10:45 AM CDTSpecial Marine WarningMOB60 min
Apr 7, 12:26 PM CDTRiver Flood WarningMOBEscambia6 days

Nearby

Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.